# SDR DALA2022031701767

- Difficulty date: March 6, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,241 hours, 3,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX: CORROSION ON GROUNDING LUG BRACKET.SUMMARY SEE NR FOR ADDITIONAL INFORMATION 027-0001:5327-01014-01 /002 00140 COMPLIED WITH ER/A 597572-14 PRI REV 0, REV 1, REV 2 AND FINAL ER/A 597572-14 REV ORIGINAL. (LP# 2146545)
